# SDR CA150224026

- Difficulty date: February 11, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 6229815904
- Condition: Failed
- Location: Auto Flight
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) UN-COMMANDED HARD RIGHT ROLL WITH AUTOPILOT ON.   CAPTAIN OVERCAME THE ROLL BY FORCING THE CONTROL TO THE LEFT. AUTOPILOT DID NOT DISCONNECT.   ACFT THEN ROLLED TO THE LEFT UN-COMMANDED.  CAPTAIN FORCED THE CONTROL TO THE RIGHT TO CENTER THE ACFT. AP REMAINING ON-LINE.
